Posted by Carl D (22.214.171.124) on March 28, 2001 at 04:21:14:
Well, I have been offline due to the fact that this computer is the only one that will access this site, and my puter has been a bit sick as of late. It seems I caught a cyberbug or something, but it is back up and running now...
I am so freaking tired and frustrated. I have been using DHE nasal spray (Migranal) for the last week, and as opposed to Ercaf or the DHE-45 treatments, this has been only 50 % effective. I am thinking even Ergotamines are hopeless now. What sucks even worse is, I was only given a 4 day supply, stretched it out over 6 days, and when I went to get the refill today, I was told that Medicaid would not cover it for 15 days from the initial prescript, and that I was getting it refilled too soon. So now, because of the screwed up Medicaid, I cannot even get my medicine.
I am calling them today and going off bigtime!!!! I am so pissed! They are still taking the Medicare out of my monthly check, and I was told they would stop that beginning with March. So far, they have not. Talk about having the screws put to you by the system...
The attacks seem to be getting worse with each passing day, and I get no sleep anymore. I am just so stressed and tired of this, it isn't even funny. Someone felt my neck and shoulders tonight, and said that my muscles are so tight, you would think I was a bodybuilder. I think my whole back is just one big knot, or at least should be by now. I am just so over this. The Nortriptyline isn't even helping with sleep. I don't know what else to do, other than call my case worker, go off on her, call the Illinois Commishioner, and call my doc back today. My next appointment is June 5th, but not so sure I can hold out that long.
I miss normality, by the way - what is sleep again? I haven't had any in so long, I forgot what it even is to have a good nights rest. I don't think I have had more than 10 - 16 hours of sleep a week since I can't even remember when. This is getting so old.
This is me not dealing with this too well anymore, but doing my best.
Post a Followup